Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2005, Volume 78, Issue 4, Pages 519–536
DOI: https://doi.org/10.4213/mzm2611
(Mi mzm2611)
 

This article is cited in 2 scientific papers (total in 2 papers)

On the Order of Decrease of Uniform Moduli of Smoothness for the Classes of Functions $E_{p,m}[\epsilon]$

N. A. Il'yasov

Baku State University
Full-text PDF (232 kB) Citations (2)
References:
Abstract: In this paper, we solve the problem of the exact order of decrease of uniform moduli of smoothness for the classes of $2\pi$-periodic functions of several variables with a given majorant of the sequence of total best approximations in the metric of $L_p$, $1\le p<\infty$.
Received: 24.11.2000
Revised: 08.04.2002
English version:
Mathematical Notes, 2005, Volume 78, Issue 4, Pages 481–497
DOI: https://doi.org/10.1007/s11006-005-0148-2
Bibliographic databases:
UDC: 517.51
Language: Russian
Citation: N. A. Il'yasov, “On the Order of Decrease of Uniform Moduli of Smoothness for the Classes of Functions $E_{p,m}[\epsilon]$”, Mat. Zametki, 78:4 (2005), 519–536; Math. Notes, 78:4 (2005), 481–497
Citation in format AMSBIB
\Bibitem{Ily05}
\by N.~A.~Il'yasov
\paper On the Order of Decrease of Uniform Moduli of Smoothness for the Classes of Functions $E_{p,m}[\epsilon]$
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 4
\pages 519--536
\mathnet{http://mi.mathnet.ru/mzm2611}
\crossref{https://doi.org/10.4213/mzm2611}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2226726}
\zmath{https://zbmath.org/?q=an:1131.42001}
\elib{https://elibrary.ru/item.asp?id=9155890}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 4
\pages 481--497
\crossref{https://doi.org/10.1007/s11006-005-0148-2}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000233144200020}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27144520282}
Linking options:
  • https://www.mathnet.ru/eng/mzm2611
  • https://doi.org/10.4213/mzm2611
  • https://www.mathnet.ru/eng/mzm/v78/i4/p519
  • This publication is cited in the following 2 articles:
    1. N. A. Ilyasov, “Mnogomernaya versiya neravenstva tipa Turana i ego prilozhenie k otsenke ravnomernykh modulei gladkosti periodicheskikh funktsii”, Tr. IMM UrO RAN, 25, no. 2, 2019, 102–115  mathnet  crossref  elib
    2. N. A. Ilyasov, “O poryadke ravnomernoi skhodimosti chastnykh kubicheskikh summ kratnykh trigonometricheskikh ryadov Fure na klassakh funktsii $H_{1,m}^{l}[\omega]$”, Tr. IMM UrO RAN, 21, no. 4, 2015, 161–177  mathnet  mathscinet  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:576
    Full-text PDF :307
    References:101
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025